A 20-year-old female asked:
had sex on day 9 & same day took emergency contraceptive pill & after 9 days had little spotting i want to know is this my period or something else?
1 doctor answer
Dr. Holly Maes answered
36 years experience Pediatrics
Response to Plan B: It is your body's response to the hormonal changes induced by the emergency contraceptive. Whether you want to count that as your period is really not important. What it means is that you are not pregnant, but does nothing in predicting your next cycle as things will be thrown off the next month because of use of the hormones.
Answered on Jul 1, 2014
People also searched for:
I had sex on the last day of my period and I took the morning after pill the next day now I am experiencing bleeding
I took diflucan and a day later i had sex will this have any affects on the pill or will my yeast infection not get cured
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month